Volume 35, Issue 1
On the Reducibility of a Class of Linear Almost Periodic Differential Equations

Afzal Muhammad & Shuzheng Guo

Commun. Math. Res., 35 (2019), pp. 1-9.

Published online: 2019-12

Preview Full PDF 441 3559
Export citation
  • Abstract

In this paper, we use KAM methods to prove that there are positive measure Cantor sets such that for small perturbation parameters in these Cantor sets a class of almost periodic linear differential equations are reducible.

  • Keywords

almost periodic, reducibility, KAM iteration

  • AMS Subject Headings

37C10, 70H08

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

mafzalmughul700@yahoo.com (Afzal Muhammad)

guoshuzheng@stu.ouc.edu.cn (Shuzheng Guo)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-1, author = {Muhammad , Afzal and Guo , Shuzheng}, title = {On the Reducibility of a Class of Linear Almost Periodic Differential Equations}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {1}, pages = {1--9}, abstract = {

In this paper, we use KAM methods to prove that there are positive measure Cantor sets such that for small perturbation parameters in these Cantor sets a class of almost periodic linear differential equations are reducible.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.01.01}, url = {http://global-sci.org/intro/article_detail/cmr/13469.html} }
TY - JOUR T1 - On the Reducibility of a Class of Linear Almost Periodic Differential Equations AU - Muhammad , Afzal AU - Guo , Shuzheng JO - Communications in Mathematical Research VL - 1 SP - 1 EP - 9 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.01.01 UR - https://global-sci.org/intro/article_detail/cmr/13469.html KW - almost periodic, reducibility, KAM iteration AB -

In this paper, we use KAM methods to prove that there are positive measure Cantor sets such that for small perturbation parameters in these Cantor sets a class of almost periodic linear differential equations are reducible.

Afzal Muhammad & Shu-zheng Guo. (2019). On the Reducibility of a Class of Linear Almost Periodic Differential Equations. Communications in Mathematical Research . 35 (1). 1-9. doi:10.13447/j.1674-5647.2019.01.01
Copy to clipboard
The citation has been copied to your clipboard